# SDR VNAA202402290012

- Difficulty date: February 6, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15353
- Aircraft time: 20,395 hours, 18,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: CC670517371
- Condition: Worn
- Location: Bs 364-379 S3r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN INTERCOSTAL LOCATED AT STRINGER 3 RH BTW FS 364.00 TO FS 379.00 AT PASSENGER COMPARTMENT INTERNAL STRUCTURE.    CRJ900 SRM 53-21-03-101-004-A04, WAS FABRICATED PER DWG SH670-30202 AND WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01
